# SDR DL72S001297

- Difficulty date: July 8, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- Aircraft time: 73,155 hours, 57,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1
- Part serial: 1175
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT POWER SUPPLY INOP.  REPLACED FORWARD POWER SUPPLY, CKS GOOD PER MM.
